Alert archive / Arizona / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 23, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Jul 5, 2011, 6:17 PM MST for Pima County, Pinal County, Arizona. It was in force for 73 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2011, 6:17 PM MST (01:17 UTC)
- Expired
- Jul 5, 2011, 7:30 PM MST
- In force
- 73 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
Counties Pima County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 68 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 7:20 PM MST | TSTM WND DMG | 2 Ene Saddlebrooke, AZ | SEVERAL DOWNED TREES... ALONG WITH ROOF DAMAGE... AND BRICK WALLS BLOWN OVER IN SADDLEBROOKE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 63 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 608 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 2434 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
779
WUUS55 KTWC 060117
SVRTWC
AZC019-021-060230-
/O.NEW.KTWC.SV.W.0023.110706T0117Z-110706T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
617 PM MST TUE JUL 5 2011
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
SOUTHWESTERN PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 730 PM MST
* AT 606 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
AN AREA OF THUNDERSTORMS OVER EXTREME NORTHERN PIMA COUNTY
STRETCHING FROM MARANA/AVRA VALLEY AREA WEST TO THE NORTHERN
PORTIONS OF THE TOHONO OODHAM NATION. THESE STROMS ARE MOVING TO
THE WEST NORTHWEST AT 15 MPH. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING DAMAGING WINDS BETWEEN 60 TO 70 MPH...ALONG WITH QUARTER
SIZE HAIL...AND HEAVY RAIN. OUTFLOW WINDS FROM THE THESE
THUNDERSTORMS WILL PRODUCE BLOWING DUST WITH VISIBILITIES LESS
THAN ONE HALF OF A MILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER STRONG WINDS...BLOWING DUST AND POOR VISIBILITES
WHILE DRIVING...PULL OFF THE ROAD IF POSSIBLE...PUT THE VEHICLE IN
PARK...TAKE YOUR FOOT OFF THE BRAKE AND WAIT UNTIL THE VISIBILITY
IMPROVES. PROTECT YOUR HEAD FROM POSSIBLE FLYING DEBRIS.
&&
LAT...LON 3252 11077 3251 11128 3231 11126 3229 11220
3268 11220 3268 11215 3273 11215 3273 11205
3276 11204 3277 11188 3279 11188 3279 11178
3277 11178 3276 11174 3273 11173 3274 11167
3288 11147 3290 11117
TIME...MOT...LOC 0114Z 180DEG 0KT 3234 11108
$$2 follow-up statements
905
WWUS55 KTWC 060153
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
653 PM MST TUE JUL 5 2011
AZC019-021-060230-
/O.CON.KTWC.SV.W.0023.000000T0000Z-110706T0230Z/
PIMA AZ-PINAL AZ-
653 PM MST TUE JUL 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MST
FOR SOUTHWESTERN PINAL AND NORTH CENTRAL PIMA COUNTIES...
AT 642 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF SEVERE THUNDERSTORM IN SOUTH CENTRAL PINAL
COUNTY WEST OF INTERSTATE 10. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. MOVEMENT OF THESE
STORMS IS TO THE WEST NORTHWEST AROUND 10 TO 15 MPH. OUTFLOW WINDS
FROM THE THESE THUNDERSTORMS WILL PRODUCE BLOWING DUST WITH
VISIBILITIES LESS THAN ONE HALF OF A MILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER STRONG WINDS...BLOWING DUST AND POOR VISIBILITIES
WHILE DRIVING...PULL OFF THE ROAD IF POSSIBLE...PUT THE VEHICLE IN
PARK...TAKE YOUR FOOT OFF THE BRAKE AND WAIT UNTIL THE VISIBILITY
IMPROVES. PROTECT YOUR HEAD FROM POSSIBLE FLYING DEBRIS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MST
TUESDAY EVENING FOR SOUTH CENTRAL ARIZONA.
&&
LAT...LON 3286 11148 3253 11095 3251 11128 3229 11220
3268 11220 3268 11215 3273 11215 3273 11205
3276 11204 3277 11188 3279 11188 3279 11178
3277 11178 3276 11174 3273 11173 3274 11167
TIME...MOT...LOC 0151Z 180DEG 0KT 3234 11108
$$349
WWUS55 KTWC 060230
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
730 PM MST TUE JUL 5 2011
AZC019-021-060238-
/O.EXP.KTWC.SV.W.0023.000000T0000Z-110706T0230Z/
PIMA AZ-PINAL AZ-
730 PM MST TUE JUL 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PINAL AND NORTH
CENTRAL PIMA COUNTIES WILL EXPIRE AT 730 PM MST...
THUNDERSTORMS WEST OF INTERSTATE 10 HAVE WEAKENED BELOW SEVERE
LIMITS. THE STRONGEST STORMS OVER THE NEXT 15 MINUTES WILL BE WEST
OF INDIAN NATION ROUTE 15.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MST
TUESDAY EVENING FOR SOUTH CENTRAL ARIZONA.
LAT...LON 3286 11148 3253 11095 3251 11128 3229 11220
3268 11220 3268 11215 3273 11215 3273 11205
3276 11204 3277 11188 3279 11188 3279 11178
3277 11178 3276 11174 3273 11173 3274 11167
TIME...MOT...LOC 0228Z 180DEG 0KT 3234 11108
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:10 PM MST, 4 hours 7 minutes earlier.
Area forecast discussion, Jul 5, 2:10 PM MST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 210 PM MST TUE JUL 5 2011 .SYNOPSIS...DEEP MOISTURE AND A FAVORABLE FLOW WILL PROVIDE AFTERNOON AND EVENING THUNDERSTORMS THIS WEEK. SOME STORMS WILL GENERATE STRONG WINDS AND HEAVY RAIN. && .DISCUSSION...THUNDERSTORMS ALREADY FORMING IN SOUTHEAST ARIZONA... POPPING INTO THE STRONG AND SEVERE CATEGORIES DUE TO GUSTY WINDS. STORMS FORMING IN DIFFLUENT AREA FAR NW SECTOR OF UPPER CIRCULATION CENTERED NEAR SOUTHERN CHIHUAHUAN BORDER. AS STORMS CONTINUE TO DEVELOP/MOVE WESTWARD INTO HIGHER PRECIPITABLE WATER VALUES EXPECT AN INCREASE IN COVERAGE AND GREATER PROPENSITY FOR HEAVY RAIN. HAVE ALREADY SEEN STORMS PRODUCE A HALF TO THREE QUARTER INCH IN LESS THAN 30 MINUTES. THE GENERAL PATTERN FOR THE NEXT SEVERAL DAYS CHANGES LITTLE WITH SE AZ IN FAVORABLE SE FLOW. THE TROUGH WELL OFF TO OUR WEST MAY TRY TO NUDGE INTO THE AMERICAN SW BY THIS WEEKEND...PERHAPS DRYING OUT FAR WESTERN AREAS AND CHANGING THE FLOW TO S OR SSW FOR A DAY...BUT FOR THE MOST PART...DAILY ROUNDS OF THUNDERSTORMS ARE ANTICIPATED. AFTER SEEING TEMPS LEVEL OFF THIS AFTERNOON AFTER STORMS FORMED...HAVE LOWERED HIGH TEMPERATURES A DEGREE OR TWO THE REST OF THIS WEEK. && .AVIATION...SCT TSRA/SHRA WILL CONTINUE THROUGH THE AFTERNOON AND EVENING. BEST CHANCE OF TSRA/SHRA OVER SANTA CRUZ..PIMA AND PINAL COUNTIES...AND THE WHITE MOUNTAINS WITH STORM MOVEMENT TOWARDS THE WNW AT 10 TO 15 KTS. VISIBILITIES NEAR TSRA 1-4 SM IN RAIN AT TIMES. TSRA CIGS IN THE MVFR RANGE...BKN025-BKN035 WITH MOUNTAIN TOPS OBSCURED. IN ADDITION...LOW LEVEL MOISTURE PRESENT MAY PRODUCE NON-THUNDERSTORM RELATED MVFR CIGS DURING THE EVENING AND OVERNIGHT HOURS MAINLY AT KTUS AND KOLS. WIND GUSTS OF 40-45 KTS VICINITY TSRA. STORMS WILL DECREASE AFTER 07Z TODAY WITH SKIES SLOWLY CLEARING. SURFACE WIND FROM 04-18Z WEDNESDAY MAINLY SLY/SELY 5-15 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. CEILOMETER EQUIPMENT UPGRADE TO TAKE PLACE AT KDUG ON WEDNESDAY JULY 6 IN THE MORNING. DURING THE UPGRADE...THE CEILOMETER WILL BE DOWN AND THEREFORE NO CEILING OBSERVATIONS WILL TAKE PLACE. THE UPGRADE SHOULD TAKE 4 TO 6 HOURS. THE UPGRADE WILL BE POSTPONED IF THUNDERSTORMS DEVELOP NEAR THE OBSERVING STATION. && .FIRE WEATHER...SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING. EXPECTING SIMILAR ACTIVITY THROUGH THE REST OF THE WEEK WITH LATE MORNING SHOWERS AND THUNDERSTORMS PERSISTING INTO THE AFTERNOON AND EVENING HOURS. STRONG...ERRATIC AND GUSTY WINDS WILL OCCUR WITH THE THUNDERSTORM OUTFLOWS ALONG WITH LOCALIZED HEAVY RAIN. EAST TO SOUTHEAST WINDS SUBSIDING BY MIDNIGHT. A NORMAL DIURNAL WIND REGIME WILL THEN OCCUR DURING THE REST OF THE WEEK. DAYTIME TEMPERATURES SHOULD REMAIN NEAR SEASONABLE NORMALS THROUGH THE WEEK. MINIMUM HUMIDITY REMAINING ABOVE 15 PERCENT AT MOST LOCATIONS AS THE MONSOON NUDGES INTO THE SOUTHWEST. .TWC WATCHES/WARNINGS/ADVISORIES...NONE. KD/JB WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 5, 11:47 AM MST, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 1147 AM MST TUE JUL 5 2011 AZZ501>515-060600- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTH CENTRAL PINAL COUNTY-SOUTHEAST PINAL COUNTY- UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 1147 AM MST TUE JUL 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO BE THE MOST WIDESPREAD FROM TUCSON WESTWARD THIS AFTERNOON AND EVENING...BUT AT LEAST ISOLATED THUNDERSTORMS ARE POSSIBLE ANYWHERE IN SOUTHEAST ARIZONA. THE STRONGEST THUNDERSTORMS WILL ONCE AGAIN BE CAPABLE OF PRODUCING DAMAGING WINDS. GUSTY WINDS COULD RESULT IN REDUCED VISIBILITIES IN BLOWING DUST. SOME STORMS COULD ALSO PRODUCE NEARLY AN INCH OF RAIN IN LESS THAN 30 MINUTES...WHICH COULD RESULT IN FLASH FLOODING. LIGHTER RAIN AMOUNTS COULD PRODUCE FLASH FLOODING OVER AND NEAR WILDFIRE BURN SCAR AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EVERY DAY INTO EARLY NEXT WEEK MAINLY FROM EARLY AFTERNOON INTO THE EVENING. THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING STRIKES AND MAY CONTAIN POTENTIALLY DAMAGING WIND GUSTS AND FLASH FLOOD PRODUCING HEAVY RAIN. EVEN MODERATE PRECIPITATION OVER THE AREAS SEVERELY BURNED BY WILDFIRES WILL RESULT IN FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KD WEATHER.GOV/TUCSON
In the hours before
Special weather statement, Jul 5, 12:34 PM MST, 5 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1234 PM MST TUE JUL 5 2011
AZZ503-513-052015-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-UPPER SANTA CRUZ RIVER AND ALTAR
VALLEYS INCLUDING NOGALES AZ-
1234 PM MST TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SANTA CRUZ COUNTY UNTIL
115 PM MST...
AT 1231 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES EAST OF NOGALES...MOVING WEST AT 30
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...NOGALES...TUBAC...PATAGONIA
LAKE...RIO RICO...PENA BLANCA LAKE AND TUMACACORI.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 3139 11127 3152 11116 3167 11105 3141 11066
3133 11071 3133 11106
TIME...MOT...LOC 1934Z 112DEG 24KT 3136 11081
KDSpecial weather statement, Jul 5, 1:23 PM MST, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 123 PM MST TUE JUL 5 2011 AZZ508-512-052100- CHIRICAHUA MOUNTAINS INCLUDING CHIRICAHUA NATIONAL MONUMENT AZ-EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ- 123 PM MST TUE JUL 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COCHISE COUNTY UNTIL 200 PM MST... AT 120 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES EAST OF DOUGLAS...MOVING WEST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF SOUTHEASTERN COCHISE COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3134 10952 3162 10954 3144 10909 3133 10912 TIME...MOT...LOC 2023Z 099DEG 27KT 3137 10922 KD
Special weather statement, Jul 5, 1:54 PM MST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
154 PM MST TUE JUL 5 2011
AZZ503-052130-
UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ-
154 PM MST TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIMA AND WESTERN SANTA
CRUZ COUNTIES UNTIL 230 PM MST...
AT 142 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES WEST OF NOGALES...MOVING NORTHWEST AT 15
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...RUBY...ARIVACA LAKE AND
ARIVACA.
MOST OF THE RAIN HAS OCCURRED WEST OF THE MURPHY COMPLEX BURN AREA
BUT AT LEAST SOME RAIN HAS OCCURRED ON THE FAR WEST SIDE OF THIS
BURN AREA...SO SOME WESTWARD FLOWING CANYONS MAY SEE SOME
ENHANCEMENT IN RUNOFF.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3140 11131 3148 11153 3170 11117 3144 11105
3134 11109
TIME...MOT...LOC 2050Z 135DEG 13KT 3144 11120
KDSpecial weather statement, Jul 5, 2:59 PM MST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 259 PM MST TUE JUL 5 2011 AZZ506-507-509-511-052245- GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ-SOUTHEAST PINAL COUNTY INCLUDING KEARNY/MAMMOTH/ORACLE AZ-UPPER GILA RIVER AND ARAVAIPA VALLEYS INCLUDING CLIFTON/SAFFORD AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 259 PM MST TUE JUL 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN PINAL AND WESTERN GRAHAM COUNTIES UNTIL 345 PM MST... AT 254 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES SOUTHEAST OF SAN CARLOS RESERVOIR OVER THE SANTA TERESA MOUNTAINS...OR 37 MILES WEST OF SAFFORD...MOVING SOUTH AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...KLONDYKE. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3259 11015 3266 11053 3303 11046 3298 11012 TIME...MOT...LOC 2158Z 012DEG 19KT 3292 11032 KD
Local storm report, Jul 5, 5:05 PM MST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
505 PM MST TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST 8 SE CORONA DE TUCSON 31.88N 110.66W
07/05/2011 E60 MPH PIMA AZ TRAINED SPOTTER
SPOTTER REPORTS AWNING OFF BUSINESS AT E AJO WAY AND S
DODGE BLVD.
&&
EVENT NUMBER TWC1100035
MINNICKLocal storm report, Jul 5, 6:01 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
601 PM MST TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 3 WNW MARANA 32.44N 111.22W
07/05/2011 E65 MPH PIMA AZ NWS EMPLOYEE
SMALL TREES UPROOTED.
&&
EVENT NUMBER TWC1100036
MINNICKThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 5:22 PM MST | Severe Thunderstorm Warning | TWC | Pima | 53 min |
| Jul 5, 5:31 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 44 min |
| Jul 5, 6:44 PM MST | Areal Flood Advisory | TWC | Cochise, Pima, Pinal | 3 hr |
| Jul 6, 12:35 PM MST | Areal Flood Advisory | TWC | Cochise | 85 min |
| Jul 6, 1:34 PM MST | Special Weather Statement | TWC | Santa Cruz | 41 min |
| Jul 6, 2:08 PM MST | Areal Flood Advisory | TWC | Santa Cruz | 82 min |
| Jul 6, 2:15 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 42 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.